# SDR COMA9660022

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14463101
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  REPLACED CRACKED PICOLLO TUBE AT RT OUTBD WING.
